# SDR DALA2014122906801

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RING PAN FWD UPPER CORNER STA Y=769-788 AT INTERNAL FUSELAGE STRUCTURE. FASTENERS WERE REMOVED, DAMAGE AREA WAS REMOVED REPAIR PARTS WERE FABRICATED, NDT CHECKED, REPAIR PARTS WERE TREATED/ PAINTED AND WERE INSTALLED IAW SRM 51-10-3 PAR 21,14, 51- 30-5 51-30-2 AND 53-05, FIG 122 AND ERA 493648-14MA REV ORIG.
